# SDR SWIA200616762

- Difficulty date: June 4, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 23,966 hours, 34,637 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Burned
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRIED WIRES FOR TAXI LIGHTS IN NOSE WHEEL AREA.  REPLACED DAMAGED WIRES TO RIGHT TAXI LIGHT.  OPERATIONAL CHECKS GOOD.
